`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 10,Number 1/2,     January/February 2004

Partial Differential Equations and Applications

A special volume in honor of Mark Vishik's 80th birthday
Guest Editors: Vladimir Chepyzhov, Messoud Efendiev, Alain Miranville and Roger Temam

1

Mark Vishik and his work    Pages : i - vi

Roger Temam

 Abstract       Full Text      Related Articles

2

Preservation of spatial patterns by a hyperbolic equation    Pages : 1 - 19

A. V. Babin

 Abstract       Full Text      Related Articles

3

Recent results in contact form geometry    Pages : 21 - 30

Abbas Bahri

 Abstract       Full Text      Related Articles

4

Global attractors for damped semilinear wave equations    Pages : 31 - 52

John M. Ball

 Abstract       Full Text      Related Articles

5

Existence theory and strong attractors for the Rayleigh-Bénard problem with a large aspect ratio    Pages : 53 - 74

Björn Birnir and Nils Svanstedt

 Abstract       Full Text      Related Articles

6

On quasi-periodic lattice Schrödinger operators    Pages : 75 - 88

Jean Bourgain

 Abstract       Full Text      Related Articles

7

Existence and dimension of the attractor for the Bénard problem on channel-like domains    Pages : 89 - 116

Marco Cabral,  Ricardo Rosa and Roger Temam

 Abstract       Full Text      Related Articles

8

On the fractal dimension of invariant sets: Applications to Navier-Stokes equations    Pages : 117 - 135

V. V. Chepyzhov and A. A. Ilyin

 Abstract       Full Text      Related Articles

9

Asymptotic analysis of a two--dimensional coupled problem for compressible viscous flows    Pages : 137 - 163

Cristian A. Coclici,  Jörg Heiermann,  Gh. Moroşanu and W. L. Wendland

 Abstract       Full Text      Related Articles

10

Transport in rotating fluids    Pages : 165 - 176

Peter Constantin

 Abstract       Full Text      Related Articles

11

Transition semigroups corresponding to Lipschitz dissipative systems    Pages : 177 - 192

Giuseppe Da Prato

 Abstract       Full Text      Related Articles

12

Positivity for large time of solutions of the heat equation: the parabolic antimaximum principle    Pages : 193 - 200

Jesus Ildefonso Díaz and Jacqueline Fleckinger-Pellé

 Abstract       Full Text      Related Articles

13

Complex Neumann type boundary problem and decomposition of Lebesgue spaces    Pages : 201 - 210

Julii A. Dubinskii

 Abstract       Full Text      Related Articles

14

Uniform exponential attractors for a singularly perturbed damped wave equation    Pages : 211 - 238

Pierre Fabrie,  Cedric Galusinski,  A. Miranville and Sergey Zelik

 Abstract       Full Text      Related Articles

15

Long-time behaviour and convergence towards equilibria for a conserved phase field model    Pages : 239 - 252

Eduard Feireisl,  Françoise Issard-Roch and Hana Petzeltová

 Abstract       Full Text      Related Articles

16

Recurrence in the 2-$D$ Navier--Stokes equations    Pages : 253 - 268

C. Foias,  M. S Jolly and O. P. Manley

 Abstract       Full Text      Related Articles

17

Remarks concerning modified Navier-Stokes equations    Pages : 269 - 288

Susan Friedlander and Nataša Pavlović

 Abstract       Full Text      Related Articles

18

Stabilization for the 3D Navier-Stokes system by feedback boundary control    Pages : 289 - 314

A. V. Fursikov

 Abstract       Full Text      Related Articles

19

To the uniqueness problem for nonlinear parabolic equations    Pages : 315 - 336

H. Gajewski and I. V. Skrypnik

 Abstract       Full Text      Related Articles

20

Longtime behavior of a viscoelastic Timoshenko beam    Pages : 337 - 348

M. Grasselli,  Vittorino Pata and Giovanni Prouse

 Abstract       Full Text      Related Articles

21

$H^1$ Solutions of a class of fourth order nonlinear equations for image processing    Pages : 349 - 366

John B. Greer and Andrea L. Bertozzi

 Abstract       Full Text            Related Articles

22

A proof of Kolmogorov's theorem    Pages : 367 - 385

John Hubbard and Yulij Ilyashenko

 Abstract       Full Text      Related Articles

23

Scattering theory for a particle coupled to a scalar field    Pages : 387 - 396

Valery Imaikin,  Alexander Komech and Herbert Spohn

 Abstract       Full Text      Related Articles

24

On the free boundary regularity theorem of Alt and Caffarelli    Pages : 397 - 422

Carlos E. Kenig and Tatiana Toro

 Abstract       Full Text      Related Articles

25

Uniform nonautonomous attractors under discretization    Pages : 423 - 433

P.E. Kloeden and Victor S. Kozyakin

 Abstract       Full Text      Related Articles

26

On a limiting system in the Lotka--Volterra competition with cross-diffusion    Pages : 435 - 458

Yuan Lou,  Wei-Ming Ni and Shoji Yotsutani

 Abstract       Full Text      Related Articles

27

Boundary layer separation and structural bifurcation for 2-D incompressible fluid flows    Pages : 459 - 472

Tian Ma and Shouhong Wang

 Abstract       Full Text      Related Articles

28

Attractors for noncompact nonautonomous systems via energy equations    Pages : 473 - 496

Ioana Moise,  Ricardo Rosa and Xiaoming Wang

 Abstract       Full Text      Related Articles

29

On the over determinedness of some functional equations    Pages : 497 - 505

Boris Paneah

 Abstract       Full Text      Related Articles

30

A new variational characterization of spatially heteroclinic solutions of a semilinear elliptic PDE    Pages : 507 - 515

Paul H. Rabinowitz

 Abstract       Full Text      Related Articles

31

Qualitative properties of solutions for linear and nonlinear hyperbolic PDE's    Pages : 517 - 542

Armen Shirikyan and Leonid Volevich

 Abstract       Full Text      Related Articles

32

Regularity results for weak solutions of the 3D MHD equations    Pages : 543 - 556

Jiahong Wu

 Abstract       Full Text      Related Articles

33

Global attractor and inertial sets for a nonlocal Kuramoto-Sivashinsky equation    Pages : 557 - 580

D. Hilhorst,  L. A. Peletier,  A. I. Rotariu and G. Sivashinsky

 Abstract       Full Text      Related Articles